Mohammad  Sadek

Türkçe sürüm

Mohammad Sadek

E-mail : mmsadeksabanciuniv.edu

Personal web page

Areas of Interest :

Computational Number Theory, Arithmetic of Elliptic Curves, Arithmetic of Hyperelliptic Curves, Diophantine Equations, Arithmetic Dynamical Systems

Publications :

Article
Çelik, Gamze Savaş and Sadek, Mohammad and Soydan, Gökhan (2019) "Rational sequences on different models of elliptic curves", Glasnik Matematicki, Vol.54, No.1, 53-64 (SCI)
Before SU Publications:

1. On Families of Elliptic Curves of Rank > 5 over Q(t), (with Dustin Moody and Arman Shamsi Zargar), accepted for publication in Rocky Mountain Journal of Mathematics

2. Evaluation of Gaussian Hypergeometric Series Using Huff's Models of Elliptic Curves (with Nermine El-Sissi, Arman Shamsi Zargar and Naser Zamani), The Ramanujan Journal, Volume 48, Number 2 (2019), 357-368

3. Sequences of Consecutive Squares on Quartic Elliptic Curves (with Mohamed Kamel), Functiones et Approximatio Commentarii Mathematici, Volume 60, Number 2 (2019), 245-252

4. Rational Sequences on Different Models of Elliptic Curves (with Gamze Celik and Gokhan Soydan), Glasnik Matematicki Series III, Volume 54, Number 1 (2019), 53-64

5. On Large F-Diophantine Sets (with Nermine El-Sissi), Monatshefte fur Mathematik, Volume 186, Number 4 (2018), 703-710

6. Minimal Regular Models of Quadratic Twists of Genus Two Curves, Acta Arithmetica, Volume 183, Number 4 (2018), 317-337

7. On Rational Triangles via Algebraic Curves (with Farida Shahata), Rocky Mountain Journal of Mathematics, Volume 48, Number 1 (2018), 325-343

8. On Sequences of Consecutive Squares on Elliptic Curves (with Mohamed Kamel), Glasnik Matematicki Series III, Volume 52, Number 1 (2017), 45-52

9. New Hypergeometric Connection Formulae between Fibonacci and Chebyshev Polynomials (with Waleed M. Abd-Elhameed, Youssri H. Youssri and Nermine El-Sissi), The Ramanujan Journal, Volume 42, Number 2 (2017), 347-361

10. High Rank Quadratic Twists of Pairs of Elliptic Curves (with Mohamed Alaa), Journal of Number Theory, Volume 174 (2017), 436-444

11. Character Sums, Gaussian Hypergeometric Series, and a Family of Hyperelliptic Curves, International Journal of Number Theory, Volume 12, Number 8 (2016), 2173-2187

12. On Genus One Curves of Degree 5 with Square-Free Discriminant (with Tom Fisher), Journal of the Ramanujan Mathematical Society, Volume 31, Number 4 (2016), 359-383

13. Periodic Continued Fractions and Elliptic Curves over Quadratic Fields, Journal of Symbolic Computation, Volume 76 (2016), 200-218

14. On Geometric Progressions on Hyperelliptic Curves (with Mohamed Alaa), Journal of Integer Sequences, Volume 19 (2016), Article 16.6.3.

15. On Dependence of Rational Points on Elliptic Curves, C. R. Math. Rep. Acad. Sci. Canada, Volume 38, Number 2 (2016), 75-84

16. Edwards Curves and Gaussian Hypergeometric Series (with Nermine El-Sissi), Journal de Theorie des Nombres de Bordeaux, Volume 28, Number 1 (2016), 115-124

17. Formal Groups and Invariant Differentials of Elliptic Curves, Bulletin of the Australian Mathematical Society, Volume 92, Number 1 (2015), 44-51

18. Partitions with Equal Products and Elliptic Curves (with Nermine El-Sissi), Osaka Journal of Mathematics, Volume 52, Number 2 (2015), 515-525

19. On Quadratic Twists of Hyperelliptic Curves, Rocky Mountain Journal of Mathematics, Volume 44, Number 3 (2014), 1015-1026

20. On Elliptic Curves whose Conductor is a Product of Two Prime Powers, Mathematics of Computation, Volume 83, Number 285 (2014), 447-460

21. On the Diophantine Equation yl = cxp - 1/x - 1, Publ. Math. Debrecen, Volume 82, Number 2 (2013), 373-378

22. Minimal Genus One Curves, Funct. Approx. Comment. Math., Volume 46, Number 1 (2012), 117-131

23. Counting Models of Genus One Curves, Math. Proc. Camb. Phil. Soc., Volume 150, Number 3 (2011), 399-417